About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 306272, 21 pages
http://dx.doi.org/10.1155/2012/306272
Research Article

Uniqueness in Inverse Electromagnetic Conductive Scattering by Penetrable and Inhomogeneous Obstacles with a Lipschitz Boundary

School of Mathematics and Information Science, Yantai University, Yantai, Shandong 264005, China

Received 26 August 2012; Accepted 6 December 2012

Academic Editor: Yong Hong Wu

Copyright © 2012 Fenglong Qu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Hettlich, “Uniqueness of the inverse conductive scattering problem for time-harmonic electromagnetic waves,” SIAM Journal on Applied Mathematics, vol. 56, no. 2, pp. 588–601, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. T. S. Angell and A. Kirsch, “The conductive boundary condition for Maxwell's equations,” SIAM Journal on Applied Mathematics, vol. 52, no. 6, pp. 1597–1610, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. Vasseur and P. Weidelt, “Bimodal electromagnetic induction in nonuniform thin sheets with an application of the northern Pyrenean induction anomaly,” Geophysical Journal of the Royal Astronomical Society, vol. 51, pp. 669–690, 1977.
  4. F. Cakoni, D. Colton, and P. Monk, “The determination of the surface conductivity of a partially coated dielectric,” SIAM Journal on Applied Mathematics, vol. 65, no. 3, pp. 767–789, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. F. Cakoni, D. Colton, and P. Monk, “The inverse electromagnetic scattering problem for a partially coated dielectric,” Journal of Computational and Applied Mathematics, vol. 204, no. 2, pp. 256–267, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. F. Cakoni, D. Colton, and P. Monk, “The electromagnetic inverse-scattering problem for partly coated Lipschitz domains,” Proceedings of the Royal Society of Edinburgh A, vol. 134, no. 4, pp. 661–682, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. F. Cakoni and H. Haddar, “Identification of partially coated anisotropic buried objects using electromagnetic Cauchy data,” Journal of Integral Equations and Applications, vol. 19, no. 3, pp. 359–389, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. V. Isakov, “On uniqueness of recovery of a discontinuous conductivity coefficient,” Communications on Pure and Applied Mathematics, vol. 41, no. 7, pp. 865–877, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. V. Isakov, “On uniqueness in the inverse transmission scattering problem,” Communications in Partial Differential Equations, vol. 15, no. 11, pp. 1565–1587, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Kirsch and R. Kress, “Uniqueness in inverse obstacle scattering,” Inverse Problems, vol. 9, no. 2, pp. 285–299, 1993. View at Zentralblatt MATH
  11. T. Gerlach and R. Kress, “Uniqueness in inverse obstacle scattering with conductive boundary condition,” Inverse Problems, vol. 12, no. 5, pp. 619–625, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. Mitrea and M. Mitrea, “Uniqueness for inverse conductivity and transmission problems in the class of Lipschitz domains,” Communications in Partial Differential Equations, vol. 23, no. 7-8, pp. 1419–1448, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. N. Valdivia, “Uniqueness in inverse obstacle scattering with conductive boundary conditions,” Applicable Analysis, vol. 83, no. 8, pp. 825–851, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Di Cristo and J. Sun, “An inverse scattering problem for a partially coated buried obstacle,” Inverse Problems, vol. 22, no. 6, pp. 2331–2350, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. Di Cristo and J. Sun, “The determination of the support and surface conductivity of a partially coated buried object,” Inverse Problems, vol. 23, no. 3, pp. 1161–1179, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. G. Yan and P. Y. H. Pang, “Inverse obstacle scattering with two scatterers,” Applicable Analysis, vol. 70, no. 1-2, pp. 35–43, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. X. Liu and B. Zhang, “Inverse scattering by an inhomogeneous penetrable obstacle in a piecewise homogeneous medium,” Acta Mathematica Scientia B, vol. 32, no. 4, pp. 1281–1297, 2012. View at Publisher · View at Google Scholar
  18. X. Liu, B. Zhang, and G. Hu, “Uniqueness in the inverse scattering problem in a piecewise homogeneous medium,” Inverse Problems, vol. 26, no. 1, p. 015002, 14, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. X. Liu and B. Zhang, “Direct and inverse obstacle scattering problems in a piecewise homogeneous medium,” SIAM Journal on Applied Mathematics, vol. 70, no. 8, pp. 3105–3120, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. P. Hähner, “A uniqueness theorem for a transmission problem in inverse electromagnetic scattering,” Inverse Problems, vol. 9, no. 6, pp. 667–678, 1993. View at Zentralblatt MATH
  21. X. Liu, B. Zhang, and J. Yang, “The inverse electromagnetic scattering problem in a piecewise homogeneous medium,” Inverse Problems, vol. 26, no. 12, p. 125001, 19, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. D. Colton, R. Kress, and P. Monk, “Inverse scattering from an orthotropic medium,” Journal of Computational and Applied Mathematics, vol. 81, no. 2, pp. 269–298, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. Piana, “On uniqueness for anisotropic inhomogeneous inverse scattering problems,” Inverse Problems, vol. 14, no. 6, pp. 1565–1579, 1998. View at Publisher · View at Google Scholar
  24. P. Hähner, “On the uniqueness of the shape of a penetrable, anisotropic obstacle,” Journal of Computational and Applied Mathematics, vol. 116, no. 1, pp. 167–180, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. F. Cakoni and D. Colton, “A uniqueness theorem for an inverse electromagnetic scattering problem in inhomogeneous anisotropic media,” Proceedings of the Edinburgh Mathematical Society II, vol. 46, no. 2, pp. 293–314, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. D. Colton and R. Kress, Inverse Acoustic and Electromagnetic Scattering Theory, vol. 93, Springer, New York, NY, USA, 2nd edition, 1998.
  27. P. Monk, Finite Element Methods for Maxwell’s Equations, Oxford University Press, Oxford, UK, 2003. View at Publisher · View at Google Scholar
  28. M. Cessenat, Mathematical Methods in Electromagnetism, vol. 41, World Scientific Publishing, Singapore, 1996.